# SDR CA140318012

- Difficulty date: February 27, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp AS355*
- Aircraft time: 9,912 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35102220
- Condition: Failed
- Location: Hydraulic Pump
- Component: Hydraulic Pump, Snias, 350A35013004
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HERE IS A REPORT ON THE HYD PUMP PULLEY FAILURE.  AT THE LAST 100 HOUR THE HYD PUMP WAS INSPECTED IAW THE AMM.  NO DISCREPANCIES WERE NOTED AT THIS TIME.  AROUND THE LAST 50 HOURS OR SO AN INTERMITTENT TICK TICK SOUND WAS NOTED ON SHUT DOWN.  NORMALLY THIS ISN`T TOO MUCH OF A CAUSE FOR CONCERN AS IT COULD BE JUST THE FLEX COUPLING AND OR THE DROOP STOP RETAINING RING CAUSING THIS SOUND.   WITHIN THE LAST 15 HOURS OR SO THE SOUND WAS HAPPENING MORE FREQUENTLY & WAS GETTING LOUDER.  WASN`T ABLE TO FULLY LOOK INTO THIS ISSUE AS I WAS COVERING ANOTHER BASE THAT WAS SHORT AN ENGINEER.  ON THE LAST DAY OF FLYING THE 100 HOUR WAS DUE.  THE SOUND WAS CONSISTENTLY GETTING LOUDER.  THE ACFT WAS VISUALLY INSPECTED & THE SOUND WAS DETERMINED TO BE COMING FROM THE HYD PUMP PULLEY.  THERE WAS A SMALL AMOUNT OF PLAY NOTED ON THE PUMP PULLEY ASSEMBLY.  WE GND RAN THE ACFT & NO VIBRATION WAS NOTED COMING FROM THE PULLEY ASSEMBLY.  THERE WAS A SHORT APPROX 40 MIN FLIGHT SCHEDULED, SO THE ACFT DEPARTED TO COMPLETE THIS FLIGHT AS IT WAS TO BE IT`S LAST BEFORE THE INSPECTION.  WHEN IT CAME BACK THE SOUND WAS VERY LOUD ON SHUTDOWN & A HUGE AMOUNT OF PLAY WAS NOTED ON THE HYD PUMP PULLEY ASSEMBLY.  PLEASE SEE ATTACHED PICTURES.  THE AIRCRAFT HAS SINCE BEEN MOVED TO THE NEW STYLE PUMP & PULLEY ASSEMBLY AS THE PARTS FOR THE OLDER STYLE ARE GETTING HARD TO PROCURE.  THE BEARING WAS INSPECTED ON DISASSEMBLY & NO ROUGHNESS WAS NOTED ON THE BEARING IT FELT SMOOTH.
